Dessins d'enfants and hubbard trees
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 5, p. 671-693
@article{ASENS_2000_4_33_5_671_0,
     author = {Pilgrim, Kevin M.},
     title = {Dessins d'enfants and hubbard trees},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {5},
     year = {2000},
     pages = {671-693},
     doi = {10.1016/s0012-9593(00)01050-8},
     zbl = {01571176},
     mrnumber = {2002m:37062},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2000_4_33_5_671_0}
}
Pilgrim, Kevin M. Dessins d'enfants and hubbard trees. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 5, pp. 671-693. doi : 10.1016/s0012-9593(00)01050-8. http://www.numdam.org/item/ASENS_2000_4_33_5_671_0/

[1] Belyi G., On Galois extensions of a maximal cyclotomic field, Izv. Akad. Nauk. SSR, Ser. Mat. 43 (2) (1979) 269-276 (in Russian). [English translation : Math. USSR Izv. 14 (1979) 247-256]. | MR 80f:12008 | Zbl 0429.12004

[2] Beardon A., Iteration of Rational Functions, Graduate Texts in Mathematics, Vol. 132, Springer-Verlag, 1991. | MR 92j:30026 | Zbl 0742.30002

[3] Couveignes J.-M., Calcul et rationalité de fonctions de Belyi en genre 0, Ann. Inst. Fourier 44 (1) (1994). | Numdam | MR 96k:11080 | Zbl 0791.11059

[4] Douady A., Hubbard J., A proof of Thurston's characterization of rational functions, Acta Math. 171 (1993) 263-297. | MR 94j:58143 | Zbl 0806.30027

[5] Douady A., Hubbard J., Étude Dynamique des Polynômes Complexes, Première Partie, Exp. IV, VI. Publ. Math. Orsay, 1984-1985. | Zbl 0552.30018

[6] Jacobson N., Basic Algebra II, W.H. Freeman, 1974. | MR 50 #9457 | Zbl 0441.16001

[7] Jones G., Streit M., Galois groups, monodromy groups, and cartographic groups, in : Schneps L., Lochak P. (Eds.), Geometric Galois Actions, 2, London Math. Soc. Lecture Note Series, Vol. 243, Cambridge Univ. Press, 1997. | MR 2000d:14028 | Zbl 0898.14012

[8] Poirier A., On Post Critically Finite Polynomials Part Two : Hubbard Trees, SUNY Stony Brook IMS Preprint, 1993/1997.

[9] Schneps L., Dessins d'enfants on the Riemann sphere, in : Schneps L. (Ed.), The Grothendieck Theory of Dessins d'Enfants, London Math. Soc. Lecture Notes, Vol. 200, Cambridge Univ. Press, 1994. | MR 95j:11061 | Zbl 0823.14017

[10] Silverman J., The field of definition for dynamical systems on ℙ1, Compos. Math. 98 (1995) 269-304. | Numdam | MR 96j:11090 | Zbl 0849.11090